Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 164130, 7 pages
http://dx.doi.org/10.1155/2014/164130
Research Article

On Some Growth Properties of Entire Functions Using Their Maximum Moduli Focusing th Relative Order

1ETSID, Departamento de Matemática Aplicada & CITG, Universitat Politècnica de València, 46022 Valencia, Spain
2Department of Mathematics, University of Kalyani, Kalyani, Nadia, West Bengal 741235, India
3Rajbari, Rabindrapalli, R. N. Tagore Road, P.O.-Krishnagar, Nadia, West Bengal 741101, India
4Dhulauri Rabindra Vidyaniketan (H.S.), Vill +P.O.-Dhulauri, P.S.-Domkal, Murshidabad, West Bengal 742308, India

Received 6 May 2014; Accepted 3 September 2014; Published 3 November 2014

Academic Editor: Tae-Sung Kim

Copyright © 2014 Luis Manuel Sanchez Ruiz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Valiron, Lectures on the General Theory of Integral Functions, Chelsea Publishing Company, White River Junction, Vt, USA, 1949.
  2. O. P. Juneja, G. P. Kapoor, and S. K. Bajpai, “On the (p,q)-order and lower (p,q)-order of an entire function,” Journal für Die Reine und Angewandte Mathematik, vol. 282, pp. 53–67, 1976. View at Google Scholar · View at MathSciNet
  3. L. Bernal, “Orden relativo de crecimiento de funciones enteras,” Collectanea Mathematica, vol. 39, pp. 209–229, 1988. View at Google Scholar
  4. E. C. Titchmarsh, The Theory of Functions, Oxford University Press, Oxford, UK, 2nd edition, 1968. View at MathSciNet
  5. B. K. Lahiri and D. Banerjee, “Entire functions of relative order (p,q),” Soochow Journal of Mathematics, vol. 31, no. 4, pp. 497–513, 2005. View at Google Scholar · View at MathSciNet
  6. L. M. Sánchez Ruiz, S. K. Datta, T. Biswas, and G. K. Mondal, “On the (p,q)-th relative order oriented growth properties of entire functions,” Abstract and Applied Analysis, vol. 2014, Article ID 826137, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. G. D. Song and C. C. Yang, “Further growth properties of composition of entire and meromorphic functions,” Indian Journal of Pure and Applied Mathematics, vol. 15, no. 1, pp. 67–82, 1984. View at Google Scholar · View at MathSciNet
  8. G. Pólya, “On an Integral Function of an Integral Function,” The Journal of the London Mathematical Society, vol. 1, no. 1, pp. 12–15, 1926. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Clunie, “The composition of entire and meromorphic functions,” in Mathematical Essays Dedicated to A. J. Macintyre, pp. 75–92, Ohio University Press, Ohio, Ohio, USA, 1970. View at Google Scholar
  10. C. Roy, Some properties of entire functions in one and several complex variables [Ph.D. thesis], University of Calcutta, 2010.